PDA

View Full Version : Propecia and armidex letro prevent weight gain gyno



thechamp
05-31-2013, 01:46 AM
Propecia and armidex and letro prevent weight gain gyno any body using these

Cob984
05-31-2013, 07:07 AM
hey buddy, im as frustrated as you are, nothing works to stop the weight for me on internal blockers, i think i am going the RU-CB route soon, give that a go,
i think thats a better option than using something as powerful as Arimidex

Jcm800
05-31-2013, 07:40 AM
Cob whats the low down with that RU stuff? Im going round in fkn circles, too scared to try Fin one day, willing the next, dunno about Keretene, trx2 is total shit, msm vit c aint much better - i'm going around the bend here..

Cob984
05-31-2013, 07:43 AM
See hellousers thread,
i order 2% bottle from mpb treatments, also gona order CB from Kane, hairloss ****ing sucks when you are androgen sensitive,

thechamp
05-31-2013, 07:53 AM
Cob have you tried armidex? I'm going to ask my GP

clandestine
05-31-2013, 08:25 AM
Taking anti-estrogens to combat the side effects experienced on your anti-androgen.

What is this I don't even..

thechamp
05-31-2013, 07:06 PM
Basically have had puffed nips (when hot) for last 6 months...have been on propecia (fin) for 2 years.

I had oestradiol and T checked 31/10/06 when i was on 0.625mg fin ED
oest =160 (pmol/L) Normal Range = 50-220
T = 20.9 (nmol/L) Normal Range = 10-50

Then had them checked 26/4/07 after being on 0.25mg fin ED for 3 months
oest =170 (pmol/L) Normal Range = 50-220
T = 22.7 (nmol/L) Normal Range = 10-50

Suprised me that both actually went up, although negligablly on the the lower ammount of fin.

Not sure how the oest level "really" relates...i.e. is it aged based and someone my age (28) should actually be at the lower end of the scale. Really wish I'd had levels checked before starting fin 2 years ago!....everyone should do this!!!!!!!!

Regardless, I have now been on Arimidex (0.5mg monday and friday) for a week and fin back up to 0.625mg ED, Mainly doing it to stop getting Gyno and increase libido.

I subscribe to the theory that oest and T may not be true indicators of sides anyway. Simple fact that lowering DHT means that even "normal" levels of oest can cause sides.

like to hear any comments on my E / T levels and from anyone that has had success stopping gyne with Arimidex (what dosage???) nobody seems to know that.

Californication
05-31-2013, 10:37 PM
If you're looking for the right dosage to get rid of gyno, search it on google, and find what body builders are saying, they know way more about how to cycle on and off of it correctly (you must cycle of off anti-estrogens properly, otherwise you can actually get a rebound effect).

Let me know how this goes, I've considered taking an anti-estrogen now and again while on fin, at different intervals to perhaps keep the gyno at bay should I ever get on a lower dose of fin, but haven't yet done it because of well, the risks and I'm trying some other stuff for the moment.

thechamp
06-01-2013, 01:48 AM
If you're looking for the right dosage to get rid of gyno, search it on google, and find what body builders are saying, they know way more about how to cycle on and off of it correctly (you must cycle of off anti-estrogens properly, otherwise you can actually get a rebound effect).

Let me know how this goes, I've considered taking an anti-estrogen now and again while on fin, at different intervals to perhaps keep the gyno at bay should I ever get on a lower dose of fin, but haven't yet done it because of well, the risks and I'm trying some other stuff for the moment.

What about the weight gain on fin would anti estrogen keep it at bay??

Jcm800
06-01-2013, 01:53 AM
Champ - is weight gain your main side effect on fin? No trouble with libido or anything? How long have you been taking it, how much as well?

thechamp
06-01-2013, 02:00 AM
Champ - is weight gain your main side effect on fin? No trouble with libido or anything? How long have you been taking it, how much as well? well yes weight gain is my only problem libido is fine I have been on and of fin for like 3 years, I can take one pill a week and my hair looks amazing but I still gain alot of weight in my ass stomach then go off it and it goes, I'm thinking of just going bald seems so much trouble what to do!!

Jcm800
06-01-2013, 02:07 AM
well yes weight gain is my only problem libido is fine I have been on and of fin for like 3 years, I can take one pill a week and my hair looks amazing but I still gain alot of weight in my ass stomach then go off it and it goes, I'm thinking of just going bald seems so much trouble what to do!!


Yep I hear you there, it's a bastard trying to hold onto what you've got. Nature is screwing us left right and centre, the pill that helps also screws you potentially in other areas, what a bitch.

thechamp
06-01-2013, 02:19 AM
Yep I hear you there, it's a bastard trying to hold onto what you've got. Nature is screwing us left right and centre, the pill that helps also screws you potentially in other areas, what a bitch.

I think it's time to face the bald truth!!

Jcm800
06-01-2013, 02:24 AM
That could be the wisest thing you've ever said champ ;-)

.. Such a hard thing to face tho, I can't imagine enjoying life as a bald guy. It just doesn't compute.

thechamp
06-01-2013, 02:41 AM
That could be the wisest thing you've ever said champ ;-)

.. Such a hard thing to face tho, I can't imagine enjoying life as a bald guy. It just doesn't compute.
There's one last thing I'm going to try I took fin today in ten days fin again break for two weeks and start again, I know it's not orthodox but for my hair fin works wonders.

Jcm800
06-01-2013, 02:43 AM
Give it a go, but I don't know - isn't stopping fin when some ppl crash? It's so confusing.

Anyway, I wish you luck champ, let us know how it goes dude.

GuyFromUK
06-01-2013, 03:09 AM
I find Zinc tablets very effective in reducing estrogen. Take 25mg to 50mg a day for 4 days and you will feel much better.

However, I don't believe reducing estrogen is the key to eliminating propecia sides. I think propecia sides are the effect of low DHT in people with low testosterone. People with relatively low testosterone need their DHT for sexual functioning. When you take propecia it massively reduces DHT and so the sides kick in.

Jcm800
06-01-2013, 03:14 AM
I find Zinc tablets very effective in reducing estrogen. Take 25mg to 50mg a day for 4 days and you will feel much better.

However, I don't believe reducing estrogen is the key to eliminating propecia sides. I think propecia sides are the effect of low DHT in people with low testosterone. People with relatively low testosterone need their DHT for sexual functioning. When you take propecia it massively reduces DHT and so the sides kick in.

Interesting. My sex drive isn't that high these days anyway, I'm 44 so guess it comes with age.

I'm not sure if it's a good idea to take fin or not in that case? I'm already take it or leave it regarding porn, perhaps that's a sign I should leave fin well alone?

thechamp
06-01-2013, 03:26 AM
I find Zinc tablets very effective in reducing estrogen. Take 25mg to 50mg a day for 4 days and you will feel much better.

However, I don't believe reducing estrogen is the key to eliminating propecia sides. I think propecia sides are the effect of low DHT in people with low testosterone. People with relatively low testosterone need their DHT for sexual functioning. When you take propecia it massively reduces DHT and so the sides kick in. do you think zinc wil help the weight gain put on fin??